Posted by: Lynda | 2009-04-04


I have been given PROTOS to treat my Osteoporosis now after being left with side effects from the ACTONEL which are burning in my throat and acid build up and reflux. I am 60yrs and have terrible legs that swell, cramp and ache a lot, especially in this heat. Now reading about PROTOS frightens me because for one it has ASPARTAME, I will not buy food or drink that contain ASPARTAME, and for two, the long term effects of STRONTIUM (PROTOS) are unknown and the side effects are risk of vein thrombosis (blood clots in the leg) when I already have bad legs. I know my doctor will insist I take them but can you understand my concern and fear of taking this medication?
Please advise. Many thanks Lynda

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


All side effects of medication must be noted but usually the incidence rate is very low. If a product is unsafe, it will be withdrawn from the market. The positive effects of Protos will be more beneficial to you than the possible side effects of the product.

Discuss this fact with your doctor to set your mind at ease.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.